# SDR ASAA2016072917636

- Difficulty date: July 29, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,933 hours, 6,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT SIDE TRANSITION PANEL CORRODED BS 727 - 767.  ACFT GROUNDED.  REMOVED CORROSION, AND FOUND OUT OF LIMITS IAW SRM 53-00-53. REMOVED AND REPLACED THE RT TRANSITION PANEL IAW SRM 51-40-02 AND DWG  146A7500 REV-.
